On stability of annth-order equation in a critical case
Abstract
We obtain sufficient conditions for the Lyapunov stability of the trivial solution of a nonautonomousnth-order equation in the case where the root of the boundary characteristic equation is equal to zero and has multiplicity greater than one.Downloads
Published
25.08.1995
Issue
Section
Short communications
How to Cite
Vitrychenko, I. E. “On Stability of Annth-Order Equation in a Critical Case”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 8, Aug. 1995, pp. 1138–1143, https://umj.imath.kiev.ua/index.php/umj/article/view/5511.